Vol. 249, No. 2, 2011

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 314: 1  2
Vol. 313: 1  2
Vol. 312: 1  2
Vol. 311: 1  2
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Dual pairs and contragredients of irreducible representations

Binyong Sun

Vol. 249 (2011), No. 2, 485–494
Abstract

Let G be one of the classical groups GL(n), U(n), O(n) or Sp(2n), over a nonarchimedean local field of characteristic zero. It is well known that the contragredient of an irreducible admissible smooth representation of G is isomorphic to a twist of it by an automorphism of G. We prove that similar results hold for double covers of G that occur in the study of local theta correspondences.

Keywords
contragredient representation, dual pair, irreducible representation
Mathematical Subject Classification 2000
Primary: 22E35, 22E46
Milestones
Received: 7 December 2009
Revised: 21 April 2010
Accepted: 10 May 2010
Published: 1 February 2011
Authors
Binyong Sun
Academy of Mathematics and Systems Science
Chinese Academy of Sciences
Beijing 100190
China